# SDR COE2003F00002

- Difficulty date: July 23, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- Engine: Rroyce AVON532R
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: AC61906
- Part serial: 6983
- Condition: Intermittent
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING, AFTER TAKEOFF, NOSE GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  GEAR DOWN WAS SELECTED AND NORMAL ILLUMINATED.  FLIGHT CONTINUED.  MAINTENANCE OPERATIONALLY CHECKED STEERING AND RETRACTION SYSTEMS AND COULD NOT DUPLICATE MALFUNCTION.  THE STEERING FOLLOW UP CONTROL VALVE WAS REPLACED AS A PRECAUTIONARY MEASURE DUE TO PREVIOUS HISTORY WITH THIS VALVE.  NO FURTHER PROBLEM AS OF 7/30/03.
